7 years ago I was operated on for a brain tumour. Subsequently I have had an MRI scan every six months. I always had Gadolinium with the scan. I used to feel dreadful for days after the scan (seriously depressed, incredibly tired, very marked increase in the number of mild seizures I get, muscles aching and urine a seriously dark colour for days). I fully appreciate some of these systems could just be the result of tension/trauma due to worry about the MRI results. However, a couple of years ago I began to wonder if it was anything to do with the Gadolinium and I had a scan without it. I felt completely different - not so tired, seizures at normal level etc. I recently met with a new consultant who ask me to have an MRI with Gadolinium. I did and felt terrible again (having been told yet again that there are virtually no side effects with Gadolinium). Has anyone else had similar side effects with Gadolinium or is it just me?